MAUDE Adverse Event Report: CARDINAL HEALTH SALEM SUMP W/ARV 16 FR CE/INTL; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION

CARDINAL HEALTH SALEM SUMP W/ARV 16 FR CE/INTL; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Model Number 266130
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 12/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer states that the patient experienced mesenthereal ischemia and had a blocked stomach.As a result, the tube was placed for suction and placement was confirmed by the surgeon.The patient experienced episodes of vomiting and it was discovered that there were no holes at the end of the tubing.There was no suction provided through the tube.There was no medical intervention required and no patient injury.The tube was replaced.
 
Additional Manufacturer Narrative
There were no physical samples or photos received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.No discrepancies were found relating to the issue reported.Since no samples or photos were received for evaluation, the issue reported could not be confirmed.The manufacturing process was reviewed; all processes and controls were found properly followed, including sub-assemblies, finished product assembly, packaging and inspections performed to the product.There were no abnormal conditions found that could trigger the reported issue.Furthermore, there have been no similar problems detected in our manufacturing process for this failure.At this time, no action plan is deemed required.The current process is running according to product specifications meeting quality acceptance criteria.If a sample is received at a later date, this complaint will be reopened for further investigation.We will keep monitoring the process for any adverse trends that require immediate attention.
 
Additional Manufacturer Narrative
The device history record (dhr) for the reported lot number (2010002064) was reviewed, and no discrepancy was found according to the failure mode reported.A catheter and pouch with lot number 2010002064 was received for evaluation.After performing a visual inspection, the catheter received does not correspond to the product code reported.Furthermore, the catheter received is not recognized as a cardinal health device therefore no further device analysis could be completed, and the reported condition could not be confirmed.No action plan is deemed required at this time.The current process is running according to product specifications meeting quality acceptance criteria.If additional information or the actual sample is received at a later date, the investigation will be updated accordingly.This complaint will be used for tracking and trending purpose.

Brand Name
SALEM SUMP W/ARV 16 FR CE/INTL
Common Device Name
TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13155315
Report Number9612030-2022-03131
Device Sequence Number11791779
Product Code FEG
UDI-Device Identifier10884521065031
UDI-Public10884521065031
Combination Product (Y/N)N
Initial Reporter CountryNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number266130
Device Catalogue Number266130
Device Lot Number2010002064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer12/20/2021
12/20/2021
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date02/09/2022
04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown